What type of cardiac surgery did he undergo? He needs an echo to check his rv function and so consult a cardiologist, till then you can increase the dose of the diuretic (tab furosemide). Also keep a simple daily weight check and then you yourself can adjust the diuretic dose, ask your cardiologist
hello sir . avoid paraxin 500 mg . you had already take antibiotic medicines. pl. do tests blood c/s. in this tests many more sensitive antibiotic medicines are selected for this . and you can get ride from this disease.
welcome in lybrate
MD, DM - Clinical Haematology, ECHO- Europe Certified In Hematology ( EHA)
I do not think this is a cause of worry. My suggestion is to continue current treatment and repeat his blood tests at weekly intervals. You need not worry if the repeat tests do not show an improving trend.
You are suffering from eczematous dermatitis causing oozing lesions. Medicine available for good improvement. As the treatment varies depending on the severity. Send photos of the affected area, by direct online consultation for accurate diagnosis and treatment.
What are the symptoms that he is having right now. Give him plenty of fluids. Furosemide tablet is a diuretic. It removes extra water and certain electrolytes from the body by increasing the amount of urine produced. In doing so, it causes potassium loss.
It does not cause weight loss.
Following is my suggestion for him:-
Eat a high-fiber diet. Get insoluble and soluble fiber. Limit foods that are high in fat. Choose lean meats. Incorporate probiotics into your diet. Eat on schedule. Stay hydrated.
before taking any action I suggest you to talk to a therapist. Get an assessment on stress and regarding your behaviour. Cbt might help you along with mindfulness therapies. But also need to continue medicine. So also get in close with psychiatric.
Membership of the Royal College of Surgeons (MRCS), MS - General Surgery, MBBS
General Surgeon, Mohali
Mam, please see a cardiologist also. The edema can be due to the cardiac condition. Please get a Pet-CT to assess the situation of the stomach cancer. If she has omental metastasis even then she can have abdominal distention with loss of appetite. You haven't mentioned any ultrasound or CT report. 400 ml urine is enough for a normal adult. Hence she needs further investigation for us to have a clear picture.